# SDR IPXA10661208

- Difficulty date: July 14, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 32,862 hours, 9,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 145T587681
- Condition: Cracked
- Location: Bs 930-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 930 TO 977, RBL11 TO RBL33, FLOOR PANEL FOUND CRACK     FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND REINSTALLED IAW AMM 53-01-01.
